MAUDE Adverse Event Report: COOK INC FILIFORM DOUBLE PIGTAIL URETERAL STENT SET; FAD, POLYMERIC,URETERAL STENT

COOK INC FILIFORM DOUBLE PIGTAIL URETERAL STENT SET; FAD, POLYMERIC,URETERAL STENT
Model Number G15145
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a gynecological procedure the doctor could not get the filiform double pigtail ureteral stent set to deploy.Used another stent from a competitor to complete the procedure.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
E1: phone: (b)(6).G4: pma/510(k) #: preamendment.H3: device evaluation anticipated, but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
FILIFORM DOUBLE PIGTAIL URETERAL STENT SET
Common Device Name
FAD, POLYMERIC,URETERAL STENT
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key22853907
Report Number1820334-2025-01031
Device Sequence Number4419239
Product Code FAD
UDI-Device Identifier00827002151451
UDI-Public(01)00827002151451(17)280305(10)16495426
Combination Product (Y/N)N
Initial Reporter CountryZA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG15145
Device Catalogue Number133624
Device Lot Number16495426
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale